# SDR RAIA951120

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: 8961153
- Condition: Leaking
- Location: Rt Engine
- Part time: 8,318 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT NR 7310 - STL - RIGHT ENGINE ONLY MADE 90 PERCENT TORQUE, TARGET TORQUE 100 PERCENT.  MAINTENANCE REMOVED AND REPLACED P3 BLEED GASKETS.  OPERATIONAL CHECK GOOD.  (M)
